# SDR AALA20000984

- Difficulty date: June 7, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 3L STATION 160 CRACKED IN RADIUS AT LONGERON TO FRAME ATTACH HI-LOCK, OUTBOARD LEG.  INSTALLED NEW LONGERON SECTION AND SPLICE PER SRM 53-02.  (M)
